# SDR 96FDEA00615

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER CHORD BS 1030 LBL 9 RBL 10 AND RBL 21 WL 208.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR PARTS ON FLOOR BEAM UPPER CHORD BS 1030 RBL 10 WL 208 PER FEDEX SRM 53-10-8 FIG 8.  REMOVED .011 OF ORIGINAL .125 AT LBL 9 AND .006 AT RBL 21 OF ORIGINAL .125.  BOTH WITHIN LIMITS PER FEDEX SRM 53-10-1.  ALODINED AND PRIMED AREAS.
